Acta Mathematica, 1956

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (17 articles)

Volume 95, Issue 1

[1] New integrals involving Bessel functions

F. M. Ragab Ein Shams University, Abbassia, Cairo

TBD mathscidoc:1701.331116

Acta Mathematica, 95, (1), 1-8, 1956.12
[ Download ] [ 2017-01-08 20:31:43 uploaded by actaadmin ] [ 165 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Zur rekursiven Funktionentheorie

Herbert Meschkowski Berlin-Dahlem

TBD mathscidoc:1701.331117

Acta Mathematica, 95, (1), 9-23, 1956.12
[ Download ] [ 2017-01-08 20:31:43 uploaded by actaadmin ] [ 391 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On the differential equations of Hill in the theory of the motion of the Moon (II)

J. F. Steffensen Copenhagen

TBD mathscidoc:1701.331118

Acta Mathematica, 95, (1), 25-37, 1956.12
[ Download ] [ 2017-01-08 20:31:44 uploaded by actaadmin ] [ 320 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The automorphisms and the endomorphisms of the group algebra of the unit circle

Walter Rudin University of Rochester, Holland

TBD mathscidoc:1701.331119

Acta Mathematica, 95, (1), 39-55, 1956.12
[ Download ] [ 2017-01-08 20:31:44 uploaded by actaadmin ] [ 711 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Über die arithmetischen Eigenschaften eines Systems multiplikativer Modulfunktionen von Primzahlstufe

Hans Petersson in Münster

TBD mathscidoc:1701.331120

Acta Mathematica, 95, (1), 57-110, 1956.12
[ Download ] [ 2017-01-08 20:31:44 uploaded by actaadmin ] [ 332 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Eine Darstellung von J. Hjelmslevs projektiver Infinitesimalgeometrie

Fr. Fabricius-Bjerre Kopenhagen

TBD mathscidoc:1701.331121

Acta Mathematica, 95, (1), 111-154, 1956.12
[ Download ] [ 2017-01-08 20:31:44 uploaded by actaadmin ] [ 322 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] The equation$1$^{p$+2$}^{p$+3$}^{p$+...+n$}^{p$=m$}^{$q$}

Juan J. Schäffer Montevideo

TBD mathscidoc:1701.331122

Acta Mathematica, 95, (1), 155-189, 1956.12
[ Download ] [ 2017-01-08 20:31:44 uploaded by actaadmin ] [ 488 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Problèmes dans la théorie des systèmes dynamiques

W. J. Trjitzinsky Urbana, Ill., E. U. A.

TBD mathscidoc:1701.331123

Acta Mathematica, 95, (1), 191-289, 1956.12
[ Download ] [ 2017-01-08 20:31:44 uploaded by actaadmin ] [ 288 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] On the roots of the Riemann zeta-function

D. H. Lehmer Berkeley, California, USA

TBD mathscidoc:1701.331124

Acta Mathematica, 95, (1), 291-298, 1956.12
[ Download ] [ 2017-01-08 20:31:44 uploaded by actaadmin ] [ 868 downloads ] [ 0 comments ] [ Cited by 36 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 96, Issue 1

[1] Harmonic analysis based on certain commutative Banach algebras

Yngve Domar Uppsala Yngve Domar Uppsala

TBD mathscidoc:1701.331125

Acta Mathematica, 96, (1), 1-66, 1956.12
[ Download ] [ 2017-01-08 20:31:44 uploaded by actaadmin ] [ 390 downloads ] [ 0 comments ] [ Cited by 100 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The inhomogeneous minimum of a ternary quadratic form (II)

E. S. Barnes The University of Sydney, Australia

TBD mathscidoc:1701.331126

Acta Mathematica, 96, (1), 67-97, 1956.12
[ Download ] [ 2017-01-08 20:31:45 uploaded by actaadmin ] [ 344 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Oscillation and disconjugacy for linear differential equations with almost periodic coefficients

Lawrence Markus Yale University, USA Richard A. Moore Yale University, USA

TBD mathscidoc:1701.331127

Acta Mathematica, 96, (1), 99-123, 1956.12
[ Download ] [ 2017-01-08 20:31:45 uploaded by actaadmin ] [ 492 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The boundary correspondence under quasiconformal mappings

A. Beurling Princeton, N. J. (A. B.), USA L. Ahlfors Cambridge, Mass., USA

TBD mathscidoc:1701.331128

Acta Mathematica, 96, (1), 125-142, 1956.12
[ Download ] [ 2017-01-08 20:31:45 uploaded by actaadmin ] [ 581 downloads ] [ 0 comments ] [ Cited by 280 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On the principle of subordination in the theory of analytic differential equations

Aurel Wintner The Johns Hopkins University, USA

TBD mathscidoc:1701.331129

Acta Mathematica, 96, (1), 143-156, 1956.12
[ Download ] [ 2017-01-08 20:31:45 uploaded by actaadmin ] [ 426 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Ähnlichkeitsanalyse Von Gruppenrelationen

Helmut Schiek Bonn

TBD mathscidoc:1701.331130

Acta Mathematica, 96, (1), 157-252, 1956.12
[ Download ] [ 2017-01-08 20:31:45 uploaded by actaadmin ] [ 582 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Contributions to harmonic analysis

H. Reiter University of Durham, King’s College, Newcastle upon Tyne

TBD mathscidoc:1701.331131

Acta Mathematica, 96, (1), 253-263, 1956.12
[ Download ] [ 2017-01-08 20:31:46 uploaded by actaadmin ] [ 485 downloads ] [ 0 comments ] [ Cited by 19 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Die Reduktionstheorie Der Positiven Quadratischen Formen

B. L. van der Waerden Zürich

TBD mathscidoc:1701.331132

Acta Mathematica, 96, (1), 265-309, 1956.12
[ Download ] [ 2017-01-08 20:31:46 uploaded by actaadmin ] [ 568 downloads ] [ 0 comments ] [ Cited by 48 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved